Godel Numberings of Partial Recursive Functions
Rogers, Hartley
J. Symbolic Logic, Tome 23 (1958) no. 1, p. 331-341 / Harvested from Project Euclid
Publié le : 1958-09-14
Classification: 
@article{1183733351,
     author = {Rogers, Hartley},
     title = {Godel Numberings of Partial Recursive Functions},
     journal = {J. Symbolic Logic},
     volume = {23},
     number = {1},
     year = {1958},
     pages = { 331-341},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1183733351}
}
Rogers, Hartley. Godel Numberings of Partial Recursive Functions. J. Symbolic Logic, Tome 23 (1958) no. 1, pp.  331-341. http://gdmltest.u-ga.fr/item/1183733351/